IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Borel reducibility and classification of von Neumann algebras
Autor/es:
ROMAN SASYK, ASGER TORNQUIST
Revista:
BULLETIN OF SYMBOLIC LOGIC, THE
Editorial:
Association for Symbolic Logic
Referencias:
Año: 2009 vol. 15 p. 169 - 169
ISSN:
1079-8986
Resumen:
We announce some newresults regarding the classification problemfor separable von Neumann algebras. Our results are obtained by applying the notion of Borel reducibility and HjorthÂ’s theory of turbulence to the isomorphism relation for separable von Neumann algebras.